# SDR CA150914004

- Difficulty date: September 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 2,272 hours
- Engine: Pwc PT6C67C
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: 3E6722A01236
- Condition: Debonded
- Location: T/R Bellcrank
- Part time: 2 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) Y9-Y10 BELLCRANK, BEARING FOUND DISBONDED FROM HOUSING DURING ROUTINE INSPECTION.
